Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Warts
Nov 18, 2005

Dear Dr. Henry I have a recurring problem with flat warts on my left hand and a couple on my left elbow area. I have had warts in these areas off and on for a few years. The local determatoligst here in town just likes to zap them with liquid nitrogen. Or couse, this hurts like hell and the warts never seem to go away - not to mention that my hand looks like crap. I should mention that my t-cells are about 200 and my viral load is <600. MY numbers have gone up and down, but the warts seem to come and go too. I saw a dermatologist in L.A. and he prescribed Aldera cream 5%. He said that zapping the warts will not work and that the cream will give my immune system a chance to work on the warts itself. He told me to apply it 3x a week. Does that sound right to you? Also, if 3X is okay, why not every night? Thanks

Response from Dr. Henry

Aldara works slowly and causes local irritation so experience with 3 times per week has generally been useful and balances the need to clear the lesions with the local discomfort/irriation the treatment causes. KH



Previous
taking a pancreatin supplement
Next
ONCE AND FOR ALL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement